Alert archive / Arizona / Snow Advisories in 2007
Snow Advisory 4, NWS Tucson, AZ
NWS Tucson, AZ issued this snow advisory at Jan 25, 2007, 2:27 PM MST. It took effect at Jan 25, 2007, 8:00 PM MST. It was in force for 14 hr.
The area
The counties it named.
The facts
- Issued
- Jan 25, 2007, 2:27 PM MST (21:27 UTC)
- In effect from
- Jan 25, 2007, 8:00 PM MST
- Expired
- Jan 26, 2007, 10:00 AM MST
- In force
- 14 hr
- Issued by
- NWS Tucson, AZ
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS45 KTWC 252127 WSWTWC URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE TUCSON AZ 227 PM MST THU JAN 25 2007 ...SNOW RETURNS TO COCHISE COUNTY TONIGHT... .THE WINTER WEATHER SYSTEM THAT BROUGHT SNOW TO THE AREA EARLY IN THE WEEK WILL MOVE BACK UP FROM NORTHERN MEXICO AND INTO FAR SOUTHEAST ARIZONA TONIGHT. EXPECT A CHANCE OF SHOWERS WITH SNOW IN THE MOUNTAINS AND SNOW POSSIBLE ON EASTERN VALLEY FLOORS BY SUNRISE. AZZ035-260930- /O.NEW.KTWC.SN.Y.0004.070126T0300Z-070126T1700Z/ COCHISE COUNTY- 227 PM MST THU JAN 25 2007 ...SNOW ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 10 AM MST FRIDAY... THE NATIONAL WEATHER SERVICE IN TUCSON HAS ISSUED A SNOW ADVISORY...WHICH IS IN EFFECT FROM 8 PM THIS EVENING TO 10 AM MST FRIDAY. WITH THE WINTER STORM SYSTEM MOVING BACK UP FROM NORTHERN MEXICO INTO FAR SOUTHEAST ARIZONA...PERIODS OF RAIN AND SNOW ARE EXPECTED IN COCHISE COUNTY TONIGHT. SNOW LEVELS INITIALLY NEAR 6000 FEET WILL FALL TO VALLEY FLOORS DURING THE EARLY MORNING HOURS. EXPECT 5 TO 8 INCHES OF SNOW ABOVE 7000 FEET...WITH 3 TO 6 INCHES ABOVE 5000 FEET AND 1 TO 3 INCHES AT LOWER ELEVATIONS. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL TELEVISION OR RADIO STATIONS...OR YOUR CABLE TELEVISION SERVICE PROVIDER FOR LATER STATEMENTS CONCERNING THIS DANGEROUS WINTER WEATHER EVENT. $$
3 follow-up statements
000 WWUS45 KTWC 260041 WSWTWC URGENT - WINTER WEATHER MESSAGE...RESENT NATIONAL WEATHER SERVICE TUCSON AZ 541 PM MST THU JAN 25 2007 ...SNOW RETURNS TO COCHISE COUNTY TONIGHT... .THE WINTER WEATHER SYSTEM THAT BROUGHT SNOW TO THE AREA EARLY IN THE WEEK WILL MOVE BACK UP FROM NORTHERN MEXICO AND INTO FAR SOUTHEAST ARIZONA TONIGHT. EXPECT A CHANCE OF SHOWERS WITH SNOW IN THE MOUNTAINS AND SNOW POSSIBLE ON EASTERN VALLEY FLOORS BY SUNRISE. AZZ035-261300- /O.NEW.KTWC.SN.Y.0004.070126T0300Z-070126T1700Z/ COCHISE COUNTY- 541 PM MST THU JAN 25 2007 ...SNOW ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 10 AM MST FRIDAY... THE NATIONAL WEATHER SERVICE IN TUCSON HAS ISSUED A SNOW ADVISORY...WHICH IS IN EFFECT FROM 8 PM THIS EVENING TO 10 AM MST FRIDAY. WITH THE WINTER STORM SYSTEM MOVING BACK UP FROM NORTHERN MEXICO INTO FAR SOUTHEAST ARIZONA...PERIODS OF RAIN AND SNOW ARE EXPECTED IN COCHISE COUNTY TONIGHT. SNOW LEVELS INITIALLY NEAR 6000 FEET WILL FALL TO VALLEY FLOORS DURING THE EARLY MORNING HOURS. EXPECT 5 TO 8 INCHES OF SNOW ABOVE 7000 FEET...WITH 3 TO 6 INCHES ABOVE 5000 FEET AND 1 TO 3 INCHES AT LOWER ELEVATIONS. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL TELEVISION OR RADIO STATIONS...OR YOUR CABLE TELEVISION SERVICE PROVIDER FOR LATER STATEMENTS CONCERNING THIS DANGEROUS WINTER WEATHER EVENT. $$
000 WWUS45 KTWC 260908 WSWTWC URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE TUCSON AZ 208 AM MST FRI JAN 26 2007 AZZ035-261700- /O.CON.KTWC.SN.Y.0004.000000T0000Z-070126T1700Z/ COCHISE COUNTY- 208 AM MST FRI JAN 26 2007 ...SNOW ADVISORY REMAINS IN EFFECT UNTIL 10 AM MST THIS MORNING... A SNOW ADVISORY REMAINS IN EFFECT UNTIL 10 AM MST THIS MORNING. A WINTER STORM SYSTEM IN NORTHERN SONORA MEXICO EARLY THIS MORNING WILL CONTINUE TO TRACK NORTH TODAY ACROSS THE SOUTHEAST CORNER OF ARIZONA. THIS WILL RESULT IN SCATTERED SNOW SHOWERS ACROSS MAINLY EASTERN COCHISE THIS MORNING. SNOW LEVELS THIS MORNING ARE AROUND 4000 FEET. EXPECT STORM TOTAL SNOWFALL AMOUNTS OF 5 TO 8 INCHES ABOVE 7000 FEET...3 TO 6 INCHES ABOVE 5000 FEET...AND 1 TO 3 INCHES ACROSS THE VALLEYS NEAR THE CHIRICAHUA MOUNTAINS. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL TELEVISION OR RADIO STATIONS...OR YOUR CABLE TELEVISION SERVICE PROVIDER FOR LATER STATEMENTS CONCERNING THIS DANGEROUS WINTER WEATHER EVENT. $$
000 WWUS45 KTWC 261702 WSWTWC URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE TUCSON AZ 1002 AM MST FRI JAN 26 2007 AZZ035-261815- /O.EXP.KTWC.SN.Y.0004.000000T0000Z-070126T1700Z/ COCHISE COUNTY- 1002 AM MST FRI JAN 26 2007 ...SNOW ADVISORY HAS EXPIRED... THE SNOW ADVISORY IS NO LONGER IN EFFECT. A FEW LIGHT FLURRIES MAY PERSIST INTO THE AFTERNOON HOURS...BUT LITTLE ADDITIONAL ACCUMULATION IS EXPECTED ACROSS EASTERN AREAS OF COCHISE COUNTY AS SKIES CLEAR FROM THE WEST. $$
What forecasters said that day
The local office's own words before this snow advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tucson, AZ wrote its last area forecast discussion before this snow advisory went out at Jan 25, 2:00 PM MST, 27 minutes earlier.
Area forecast discussion, Jan 25, 2:00 PM MST, 27 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TUCSON AZ 200 PM MST THU JAN 25 2007 .SYNOPSIS...A LOW OVER NORTHERN MEXICO WILL TRACK BACK UP THROUGH EASTERN ARIZONA AND WESTERN NEW MEXICO OVER THE NEXT 36 HOURS. THIS WILL RESULT IN SOME RAIN AND SNOW SHOWERS MAINLY EAST OF TUCSON...AS WELL AS GUSTY WINDS IN SOME AREAS. OTHERWISE...AFTERNOON TEMPERATURES WILL CONTINUE TO WARM AS WE MOVE INTO THE WEEKEND WITH HIGH PRESSURE NEAR THE WEST COAST. && .DISCUSSION...THAT LOW IS TRACKING BACK AS EXPECTED. IT HAS WOBBLED BACK INTO NORTHEASTERN SONORA AND IS MOVING TOWARD THE DOUGLAS AREA TODAY. IT SHOULD LIFT OUT TOWARD THE SOUTHERN PLAINS LATE FRIDAY...BUT NOT BEFORE BRINGING MORE RAIN AND SNOW SHOWERS TO AREAS MAINLY EAST OF TUCSON. ISOLATED SHOWER ACTIVITY HAS PUSHED INTO COCHISE COUNTY FROM THE SOUTHEAST...BUT SNOW LEVELS REMAIN ABOVE 6000 FEET THIS AFTERNOON. A DUSTING WILL BE POSSIBLE ON EASTERN VALLEY FLOORS TONIGHT...WITH 3 TO 5 INCHES POSSIBLE ABOVE 7000 FEET. PRIMARY AREA OF CONCERN WOULD BE AROUND THE CHIRICAHUA MOUNTAINS WHERE BEST DYNAMICS AND TERRAIN EFFECTS COULD COMBINE FOR SNOW ADVISORY LEVEL SNOWFALLS...INCLUDING EVEN SOME LOWER ELEVATION AREAS. RIDGE OVER THE WEEKEND FOR A WARMING TREND...BACK TO NEAR OR A LITTLE ABOVE CLIMO. GRADIENT WILL QUICKLY RELAX TO TYPICAL DIURNAL TRENDS. WEAK IMPULSE AROUND TUESDAY COULD DIRTY THINGS UP WITH SOME MID TO CIRRUS LEVEL CLOUDS...OTHERWISE STILL DRY. NEXT CHANCE AT SIGNIFICANT WEATHER WOULD BE WITH A SYSTEM TOWARD THE SECOND HALF OF THE NEW WEEK. EARLY INDICATIONS POINT TOWARD A COLD BUT DRY INLAND TRAJECTORY. && .AVIATION...CURRENT TAF AND TWEBS ADEQUATELY COVER ALL SIGNIFICANT WEATHER AT KTUS. && .TWC WATCHES/WARNINGS/ADVISORIES...NONE. && WWW.WEATHER.GOV/TUCSON
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.